RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2015, Volume 20, Issue 1, Pages 69–88 (Mi adm532)  

This article is cited in 2 scientific papers (total in 2 papers)

RESEARCH ARTICLE

Finitely presented quadratic algebras of intermediate growth

Dilber Koçak

Department of Mathematics, Texas A&M University

Abstract: In this article, we give two examples of finitely presented quadratic algebras (algebras presented by quadratic relations) of intermediate growth.

Keywords: finitely presented algebras, growth of algebras, quadratic relations.

Funding Agency Grant Number
National Science Foundation DMS-1207699
The author was partially supported by NSF grant DMS-1207699.


Full text: PDF file (353 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 16P90, 16S37, 16S30, 17B70
Received: 06.03.2015
Revised: 09.07.2015
Language:

Citation: Dilber Koçak, “Finitely presented quadratic algebras of intermediate growth”, Algebra Discrete Math., 20:1 (2015), 69–88

Citation in format AMSBIB
\Bibitem{Koc15}
\by Dilber~Ko{\c c}ak
\paper Finitely presented quadratic algebras of intermediate growth
\jour Algebra Discrete Math.
\yr 2015
\vol 20
\issue 1
\pages 69--88
\mathnet{http://mi.mathnet.ru/adm532}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3431952}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000378728700007}


Linking options:
  • http://mi.mathnet.ru/eng/adm532
  • http://mi.mathnet.ru/eng/adm/v20/i1/p69

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. Kocak, “Intermediate growth in finitely presented algebras”, Int. J. Algebr. Comput., 27:4 (2017), 391–401  crossref  mathscinet  zmath  isi  scopus
    2. N. Iyudu, S. Shkarin, “Quadratic automaton algebras and intermediate growth”, J. Comb. Algebra, 2:2 (2018), 147–167  crossref  mathscinet  zmath  isi
  • Algebra and Discrete Mathematics
    Number of views:
    This page:128
    Full text:41
    References:55

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020